Equivalence classes of exponential polynomials with the same set of zeros

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/64587
Información del item - Informació de l'item - Item information
Title: Equivalence classes of exponential polynomials with the same set of zeros
Authors: Sepulcre, Juan Matias | Vidal, Tomás
Research Group/s: Curvas Alpha-Densas. Análisis y Geometría Local
Center, Department or Service: Universidad de Alicante. Departamento de Matemáticas
Keywords: Zeros of entire functions | Exponential polynomials | Functional equations
Knowledge Area: Análisis Matemático
Issue Date: 2016
Publisher: Taylor & Francis
Citation: Complex Variables and Elliptic Equations. 2016, 61(2): 225-238. doi:10.1080/17476933.2015.1075204
Abstract: Through several equivalence binary relations, in this paper we identify, on the one hand, groups of exponential polynomials with the same set of zeros, and on the other, groups of functional equations of the form a1f(1z) + a2f(2z) + : : : + anf(nz) = 0; z 2 C that lead to equivalent exponential polynomials with the same set of zeros.
URI: http://hdl.handle.net/10045/64587
ISSN: 1747-6933 (Print) | 1747-6941 (Online)
DOI: 10.1080/17476933.2015.1075204
Language: eng
Type: info:eu-repo/semantics/article
Rights: © Taylor & Francis
Peer Review: si
Publisher version: http://dx.doi.org/10.1080/17476933.2015.1075204
Appears in Collections:INV - CADAGL - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2016_Sepulcre_Vidal_ComplVarEllipticEquations_preprint.pdf122,69 kBAdobe PDFOpen Preview

Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.